# SDR IPXA2023112605348

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5360710I1ITEM
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: R/H WTB T-CHORD STA 1220, FOUND EXFOLIATED CORROSION. INSTALLED NEW PART P/N UP536071D1-1 IAW B757 SRM 51-40-02-0G. REVIEWED
